# SDR ABXR2017051000001

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,300 hours, 42,853 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T32108
- Condition: Corroded
- Location: Bs 1809-1829
- Part time: 89,300 hours, 42,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STRINGER 32, BS 1809- 1829 WAS CORRODED BEYOND SRM LIMITS. REPLACED THE STRINGER IAW SRM 51-40-02 AND DRAWING 148T3000.
